MathSciNet Relay Station
MathSciNet bibliographic data
MR944124 (89d:68005) 68P10
Mahmoud, Hosam M.; Pittel, Boris On the joint distribution of the insertion path length and the number of comparisons in search trees. Discrete Appl. Math. 20 (1988), no. 3, 243–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement